# SDR MASA2011020701875

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 18,842 hours, 15,072 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72451OP
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EXIT SIGN PLACARD DAMAGED.  MX REMOVED AND REPLACED MAIN ENTRY DOOR EXIT SIGN PLACARD.
